Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 129, NWS Jackson, MS

May 24, 2015Sharkey County, Sunflower County, Washington County, Mississippi; Chicot County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at May 24, 2015, 5:03 PM CDT for Sharkey County, Sunflower County, Washington County, Mississippi; Chicot County, Arkansas. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2015, 5:03 PM CDT (22:03 UTC)
Expired
May 24, 2015, 5:30 PM CDT
In force
27 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chicot County, AR, Sharkey County, MS, Sunflower County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 150 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 5:05 PM CDTTSTM WND DMG5 Ne Lake Village, ARTREES DOWNED
May 24, 5:31 PM CDTTSTM WND GST 504 Nne Metcalfe, MSMEASURED AT THE GREENVILLE ASOS SITE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 1:49 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 357 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
357 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
748 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

988 
WUUS54 KJAN 242203
SVRJAN
ARC017-MSC125-133-151-242230-
/O.NEW.KJAN.SV.W.0129.150524T2203Z-150524T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CDT SUN MAY 24 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHICOT COUNTY IN SOUTHEASTERN ARKANSAS...
  SOUTHWESTERN SUNFLOWER COUNTY IN NORTHWESTERN MISSISSIPPI...
  NORTHERN SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...
  WASHINGTON COUNTY IN NORTHWESTERN MISSISSIPPI...

* UNTIL 530 PM CDT

* AT 502 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES WEST OF LAKE VILLAGE TO NEAR AVON TO NEAR
  ANGUILLA...MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WAYSIDE AND ESTILL AROUND 510 PM CDT.
  MCMILLAN CORNER AROUND 515 PM CDT.
  GREENVILLE...MURPHY AND TRIBBETT AROUND 525 PM CDT.
  LELAND...METCALFE...HOLLY RIDGE AND DARLOVE AROUND 530 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
ARCOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHEASTERN
ARKANSAS AND NORTHWESTERN MISSISSIPPI.

LAT...LON 3353 9122 3354 9076 3331 9056 3327 9056
      3326 9073 3323 9073 3320 9068 3312 9070
      3309 9068 3309 9066 3290 9079 3313 9104
      3325 9146 3339 9146 3356 9139 3356 9135
      3352 9135 3352 9125 3356 9123
TIME...MOT...LOC 2202Z 204DEG 34KT 3330 9139 3319 9101 3294 9080 

HAIL...<.75IN
WIND...60MPH
 
$$

EC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 4:37 PM CDT, 26 minutes earlier.

Area forecast discussion, May 24, 4:37 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
437 PM CDT SUN MAY 24 2015

.DISCUSSION...
SHORT TERM...SHOWERS AND STORMS HAVE BECOME MORE WIDESPREAD ACROSS
THE AREA WITH DAYTIME HEATING AND AIDED BY BROAD UPPER TROUGHING OVER
THE WESTERN 2/3RDS OF THE COUNTRY AND A MID LEVEL SHORTWAVE PASSING
THROUGH THE RED RIVER VALLEY. WHILE CONVECTION HASN'T BEEN
PARTICULARLY DEEP SO FAR TODAY...SOME OF THE STORMS HAVE STILL BEEN
EFFICIENT WIND PRODUCERS. TORNADO WATCH 204 HAS BEEN POSTED FOR ALL
OF OUR LA PARISHES/AR COUNTIES AND PORTIONS OF WEST/CENTRAL MS.
HOWEVER THE OVERALL TORNADO THREAT APPEARS TO BE ON THE LOW END...
ESPECIALLY WITH EASTWARD EXTENT. LATEST SPC MESOANALYSIS SHOWS
RATHER MARGINAL SRH AND MID LEVEL LAPSE RATES ACROSS MOST OF THE
CWA...WITH NEITHER EXPECTED TO SUBSTANTIALLY INCREASE OVER THE NEXT
FEW HOURS PER SPC SSEO/RECENT RAP RUNS. BUFR SOUNDING ANALYSIS/VWPS
ARE MOSTLY UNIDIRECTIONAL. HOWEVER DEEP LAYER/EFFECTIVE BULK SHEAR IS
INCREASING OVER MUCH OF THE DELTA...SO THERE IS GREATER CONCERN FOR
POTENTIAL DAMAGING WINDS THROUGH THE REMAINDER OF THE AFTERNOON INTO
THE EVENING.

EVEN AS THE SHORTWAVE PULLS AWAY FROM THE REGION...SCATTERED
CONVECTION WILL REMAIN POSSIBLE OVERNIGHT INTO MONDAY AS MID/UPPER
FLOW WILL BE NEARLY MERIDIONAL THUS NOT GIVING ACTIVITY MUCH OF AN
EASTWARD PUSH OUT OF OUR AREA. ANOTHER MID LEVEL SHORTWAVE WILL SWING
ACROSS THE LOWER PLAINS/MS VALLEY MONDAY NIGHT INTO EARLY TUESDAY.
BEST POTENTIAL FOR SEVERE WEATHER INCLUDING SOME POSSIBILITY FOR A
TORNADO OR TWO WOULD BE ACROSS THE DELTA...WHERE THE BEST OVERLAY OF
STRONGER DEEP LAYER SHEAR AND HELICITY IS PROGGED. SIMILARLY WE MAY
SOME CONVECTION BECOME REINVIGORATED FARTHER EAST ACROSS A LARGER
PORTION OF THE CWA DURING THE DAYTIME TUESDAY AS STRONGER FORCING
SPREADS EASTWARD.

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THIS AFTERNOON AND EVENING
ESPECIALLY OVER THE WESTERN HALF OF THE AREA AS PWATS INCREASE TO
AROUND 1 3/4 INCH. IT APPEARS WIDESPREAD AMOUNTS WILL BE LOW ENOUGH
TO PRECLUDE A NOTABLE FLOOD THREAT OVER THE NEXT 24 HOURS. HOWEVER
FLOODING COULD BECOME A GREATER CONCERN MONDAY INTO TUESDAY AS THE
ATMOSPHERE REMAINS VERY MOIST (PWATS INCREASING TO AROUND 2 IN) AND
THE GROUND WILL HAVE BECOME MORE SATURATED DUE TO RAIN FROM
TODAY/TONIGHT. /DL/

LONG TERM...AS WE GO INTO THE REST OF THE PERIOD WE WILL SEE SOME
HEIGHT RISES AS WE GO TOWARD A MORE DIURNAL DRIVEN REGIME FOR MAINLY
AFTERNOON AND EARLY EVENING CONVECTION. THE MEAN RIDGE WILL FLUCTUATE
SOME DURING THE REST OF THE PERIOD./17/

&&

.AVIATION...VFR CONDITIONS AND OCCASIONALLY GUSTY SOUTH TO SOUTHEAST
WINDS ARE EXPECTED THROUGH THE REMAINDER OF THE AFTERNOON AT MOST
TAF SITES ACROSS THE REGION. HOWEVER...THERE WILL BE SCATTERED TO
NUMEROUS SHOWERS AND STORMS MOVING FROM SOUTH TO NORTH THROUGH
TONIGHT AND SOME OF THESE STORMS WILL BRING BRIEF POTENTIAL FOR
CEILINGS AND VIS RESTRICTION IFR OR WORSE...AND ALSO SOME VERY GUSTY
WINDS. EVEN AWAY FROM THE STORMS EXPECT RATHER WIDESPREAD MVFR/IFR
CONDITIONS AT ALL SITES AFTER MIDNIGHT TONIGHT. EXPECT ADDITIONAL
NUMEROUS STORMS TOMORROW WITH OF COURSE POTENTIAL HAZARDS FOR
EXCLUSIVELY VFR TRAFFIC. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  81  70  81 /  64  62  46  76
MERIDIAN      69  80  69  80 /  39  60  40  79
VICKSBURG     71  84  71  81 /  73  60  67  79
HATTIESBURG   71  81  71  82 /  56  66  42  73
NATCHEZ       71  84  71  81 /  70  66  66  77
GREENVILLE    70  83  70  80 /  83  69  74  78
GREENWOOD     71  83  70  79 /  79  66  58  79

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

DL/17/BB
Hazardous weather outlook, May 24, 2:51 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
251 PM CDT SUN MAY 24 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034>036-040>043-
047>049-053>055-059>064-072-252000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-WARREN-HINDS-
RANKIN-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-MARION-
251 PM CDT SUN MAY 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST
MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI...
AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

TORNADOES
THREAT...LIMITED
TIMING...THE REST OF THIS AFTERNOON INTO THE EVENING

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THE REST OF THIS AFTERNOON INTO THE EVENING

SEVERE THUNDERSTORMS ARE POSSIBLE GENERALLY ALONG AND WEST OF
INTERSTATE 55. WIND GUSTS OF 60 MPH AND HAIL TO THE SIZE OF
QUARTERS WILL BE THE PRIMARY SEVERE THREAT. A TORNADO OR TWO
IS ALSO POSSIBLE. LOCALLY HEAVY RAIN CAN ALSO BE EXPECTED.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN MONDAY NIGHT GENERALLY
ALONG AND WEST OF INTERSTATE 55. WIND GUSTS OF 60 MPH WILL BE THE
PRIMARY SEVERE THREAT ALONG WITH LOCALLY HEAVY RAINFALL. A TORNADO
OR TWO CANNOT BE RULED.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON INTO TUESDAY
EVENING GENERALLY ALONG AND NORTH OF THE HIGHWAY 84 CORRIDOR. WIND
GUSTS OF 60 MPH AND HAIL UP TO QUARTER SIZED WILL BE THE PRIMARY
SEVERE THREAT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON THROUGH TONIGHT AND MONDAY NIGHT THROUGH
TUESDAY NIGHT.

MSZ025>033-037>039-044>046-050>052-056>058-065-066-073-074-252000-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-
NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-COVINGTON-JONES-LAMAR-
FORREST-
251 PM CDT SUN MAY 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...NORTHEAST MISSISSIPPI...AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN MONDAY NIGHT GENERALLY
ALONG AND WEST OF INTERSTATE 55. WIND GUSTS OF 60 MPH WILL BE THE
PRIMARY SEVERE THREAT ALONG WITH LOCALLY HEAVY RAINFALL. A TORNADO
OR TWO CANNOT BE RULED.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON INTO TUESDAY
EVENING GENERALLY ALONG AND NORTH OF THE HIGHWAY 84 CORRIDOR. WIND
GUSTS OF 60 MPH AND HAIL UP TO QUARTER SIZED WILL BE THE PRIMARY
SEVERE THREAT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION MONDAY
NIGHT THROUGH TUESDAY NIGHT.

15

&&

...HAZARD LEGEND...

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR
 GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, May 24, 4:21 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
421 PM CDT SUN MAY 24 2015

MSZ035-042-242145-
YAZOO MS-HUMPHREYS MS-
421 PM CDT SUN MAY 24 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN HUMPHREYS AND WESTERN
YAZOO COUNTIES UNTIL 445 PM CDT...

AT 421 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF HOLLY
BLUFF TO NEAR TINSLEY...AND MOVING NORTH AT 45 MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  YAZOO CITY AROUND 440 PM CDT.
  MIDNIGHT AROUND 445 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SATARTIA AND LOUISE.

LAT...LON 3325 9062 3293 9038 3282 9025 3259 9042
      3267 9056 3286 9067
TIME...MOT...LOC 2121Z 186DEG 41KT 3295 9068 3278 9057 3265 9047

DB
Special weather statement, May 24, 4:49 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
449 PM CDT SUN MAY 24 2015

LAZ023>026-242230-
TENSAS LA-FRANKLIN LA-CONCORDIA LA-CATAHOULA LA-
449 PM CDT SUN MAY 24 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN...NORTH
CENTRAL CONCORDIA...WESTERN TENSAS AND NORTHEASTERN CATAHOULA
PARISHES UNTIL 530 PM CDT...

AT 449 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER CLAYTON...OR NEAR FERRIDAY...MOVING NORTH AT 65 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WISNER AND COOTER POINT AROUND 505 PM CDT.
  NEWLIGHT AROUND 515 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE GILBERT...SICILY
ISLAND AND RIDGECREST.

LAT...LON 3216 9140 3164 9149 3162 9152 3159 9150
      3153 9151 3152 9152 3151 9152 3143 9153
      3141 9167 3218 9172
TIME...MOT...LOC 2149Z 182DEG 55KT 3171 9157

DB
Local storm report, May 24, 4:52 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     RAYVILLE                32.47N 91.76W
05/24/2015                   RICHLAND           LA   LAW ENFORCEMENT

            REPORT OF NUMEROUS TREES DOWN IN THE WESTERN PARTS OF THE
            PARISH...WITH SOME ON ROADS AND ONE ON THE RAILROAD
            TRACKS.

&&

DCOX
Local storm report, May 24, 4:55 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
455 PM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     MACON                   33.11N 88.56W
05/24/2015                   NOXUBEE            MS   LAW ENFORCEMENT

            SEVERAL TREES AND MANY BRANCHES BLOWN DOWN AROUND TOWN.
            TIME ESTIMATED BY RADAR.

&&

BRYANT
Local storm report, May 24, 4:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
459 PM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND GST     BASTROP                 32.77N 91.91W
05/24/2015  E50.00 MPH       MOREHOUSE          LA   EMERGENCY MNGR

            REPORT OF A TREE DOWN ON THE SOUTH SIDE OF BASTROP NEAR
            HWY 139 AND 165.

&&

DCOX
Local storm report, May 24, 5:03 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     BOVINA                  32.35N 90.73W
05/24/2015                   WARREN             MS   BROADCAST MEDIA

            TREE DOWN ON INTERSTATE 20 EASTBOUND...BLOCKING BOTH
            LANES...EAST OF VICKSBURG NEAR BOVINA. REPORT RELAYED VIA
            SOCIAL MEDIA.

&&

DCOX

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 12:42 PM CDTSpecial Weather StatementJANCovington, Lamar33 min
May 24, 1:05 PM CDTSpecial Weather StatementJANNewton25 min
May 24, 1:07 PM CDTSpecial Weather StatementJANCovington38 min
May 24, 2:24 PM CDTSpecial Weather StatementJANJones36 min
May 24, 2:51 PM CDTSpecial Weather StatementJANFranklin39 min
May 24, 3:02 PM CDTSpecial Weather StatementJANBolivar28 min
May 24, 3:07 PM CDTSpecial Weather StatementJANGrenada, Webster23 min
May 24, 3:12 PM CDTSpecial Weather StatementJANLowndes, Noxubee33 min
May 24, 3:28 PM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Oktibbeha47 min
May 24, 3:37 PM CDTSpecial Weather StatementJANAdams23 min
May 24, 3:54 PM CDTSevere Thunderstorm WarningJANClay, Lowndes30 min
May 24, 3:56 PM CDTSpecial Weather StatementJANSunflower34 min
May 24, 4:13 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington47 min
May 24, 4:21 PM CDTSpecial Weather StatementJANYazoo24 min
May 24, 5:06 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Leflore, Yazoo54 min
May 24, 5:23 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington52 min
May 24, 6:24 PM CDTSpecial Weather StatementJANCopiah51 min
May 24, 6:27 PM CDTSpecial Weather StatementJANLincoln48 min
May 24, 6:36 PM CDTSevere Thunderstorm WarningJANLincoln39 min
May 24, 6:47 PM CDTSpecial Weather StatementJANAdams43 min
May 24, 6:59 PM CDTSpecial Weather StatementJANHinds46 min
May 24, 3:33 PM CDTSpecial Weather StatementJANAshley42 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.